American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(58C20) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 31 found      Go to page: 1 2

[1] Frédéric Bernard, Lionel Thibault and Nadia Zlateva. Prox-regular sets and epigraphs in uniformly convex Banach spaces: Various regularities and other properties. Trans. Amer. Math. Soc. 363 (2011) 2211-2247. MR 2746681.
Abstract, references, and article information   
View Article: PDF

[2] Aris Daniilidis, Pando Georgiev and Jean-Paul Penot. Integration of multivalued operators and cyclic submonotonicity. Trans. Amer. Math. Soc. 355 (2003) 177-195. MR 1928084.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] R. A. Poliquin, R. T. Rockafellar and L. Thibault. Local differentiability of distance functions. Trans. Amer. Math. Soc. 352 (2000) 5231-5249. MR 1694378.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Claude Lemaréchal, François Oustry and Claudia Sagastizábal. The $\mathcal U$-Lagrangian of a convex function. Trans. Amer. Math. Soc. 352 (2000) 711-729. MR 1487623.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Jonathan M. Borwein, Jay S. Treiman and Qiji J. Zhu. Necessary conditions for constrained optimization problems with semicontinuous and continuous data. Trans. Amer. Math. Soc. 350 (1998) 2409-2429. MR 1433112.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Massimo Ferrarotti and Leslie C. Wilson. Generalized Hestenes' Lemma and extension of functions. Trans. Amer. Math. Soc. 350 (1998) 1957-1975. MR 1422896.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] R. A. Poliquin and R. T. Rockafellar. Prox-regular functions in variational analysis. Trans. Amer. Math. Soc. 348 (1996) 1805-1838. MR 1333397.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Boris S. Mordukhovich and Yongheng Shao. Nonsmooth sequential analysis in Asplund spaces. Trans. Amer. Math. Soc. 348 (1996) 1235-1280. MR 1333396.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] A. B. Levy, R. Poliquin and L. Thibault. Partial extensions of Attouch's theorem with applications to proto-derivatives of subgradient mappings . Trans. Amer. Math. Soc. 347 (1995) 1269-1294. MR 1290725.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Philip D. Loewen and Harry H. Zheng. Epi-derivatives of integral functionals with applications . Trans. Amer. Math. Soc. 347 (1995) 443-459. MR 1282892.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Didier Aussel, Jean-Noël Corvellec and Marc Lassonde. Mean value property and subdifferential criteria for lower semicontinuous functions . Trans. Amer. Math. Soc. 347 (1995) 4147-4161. MR 1307998.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Roberto Cominetti. On pseudo-differentiability . Trans. Amer. Math. Soc. 324 (1991) 843-865. MR 992605.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] R. T. Rockafellar. First- and second-order epi-differentiability in nonlinear programming . Trans. Amer. Math. Soc. 307 (1988) 75-108. MR 936806.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] J. M. Borwein and D. Preiss. A smooth variational principle with applications to subdifferentiability and to differentiability of convex functions . Trans. Amer. Math. Soc. 303 (1987) 517-527. MR 902782.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Doug Ward. Convex subcones of the contingent cone in nonsmooth calculus and optimization . Trans. Amer. Math. Soc. 302 (1987) 661-682. MR 891640.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Jay S. Treiman. Clarke's gradients and epsilon-subgradients in Banach spaces . Trans. Amer. Math. Soc. 294 (1986) 65-78. MR 819935.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Richard A. Graff. A simple theory of differential calculus in locally convex spaces . Trans. Amer. Math. Soc. 293 (1986) 485-509. MR 816306.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] A. D. Ioffe. Approximate subdifferentials and applications. I. The finite-dimensional theory . Trans. Amer. Math. Soc. 281 (1984) 389-416. MR 719677.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Lionel Thibault. Tangent cones and quasi-interiorly tangent cones to multifunctions . Trans. Amer. Math. Soc. 277 (1983) 601-621. MR 694379.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Simon Fitzpatrick and R. R. Phelps. Differentiability of the metric projection in Hilbert space . Trans. Amer. Math. Soc. 270 (1982) 483-501. MR 645326.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] A. D. Ioffe. Nonsmooth analysis: differential calculus of nondifferentiable mappings . Trans. Amer. Math. Soc. 266 (1981) 1-56. MR 613784.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Jonathan E. Spingarn. Submonotone subdifferentials of Lipschitz functions . Trans. Amer. Math. Soc. 264 (1981) 77-89. MR 597868.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] G. Lebourg. Generic differentiability of Lipschitzian functions . Trans. Amer. Math. Soc. 256 (1979) 125-144. MR 546911.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Theagenis J. Abatzoglou. The minimum norm projection on $C\sp{2}$-manifolds in ${\bf R}\sp{n}$ . Trans. Amer. Math. Soc. 243 (1978) 115-122. MR 502897.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] K. D. Stroyan. Infinitesimal calculus on locally convex spaces. I. Fundamentals . Trans. Amer. Math. Soc. 240 (1978) 363-383. MR 0493323.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Ivar Ekeland and Gérard Lebourg. Generic Fr\'echet-differentiability and perturbed optimization problems in Banach spaces . Trans. Amer. Math. Soc. 224 (1976) 193-216. MR 0431253.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] John Lloyd. Smooth locally convex spaces . Trans. Amer. Math. Soc. 212 (1975) 383-392. MR 0380868.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Richard E. Heisey. Manifolds modelled on $R\sp{\infty }$ or bounded weak-*\ topologies . Trans. Amer. Math. Soc. 206 (1975) 295-312. MR 0397768.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Richard E. Heisey. Partitions of unity and a closed embedding theorem for $(C\sp{p},b\sp*)$-manifolds . Trans. Amer. Math. Soc. 206 (1975) 281-294. MR 0397767.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] I. E. Leonard and K. Sundaresan. Geometry of Lebesgue-Bochner function spaces---smoothness . Trans. Amer. Math. Soc. 198 (1974) 229-251. MR 0367652.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 31 found      Go to page: 1 2

Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia